# SDR 2016FA0000220

- Difficulty date: May 10, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N217BH
- Make and model: Casa C212CD
- Aircraft serial: 318
- Aircraft time: 17,434 hours, 28,800 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 2121121192
- Condition: Corroded
- Location: Rt Wing Aileron
- Part time: 17,434 hours, 28,800 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AILERON HINGE BRACKET FOUND TO HAVE EXFOLIATION CORROSION AT AIRFRAME ATTACH POINT, REQUIRING REPLACEMENT OF PART.  OTHER CONTROL SURFACE HINGES/ATTACH BRACKETS INSPECTED WITH NO DEFECTS.
